# SDR UPS99829234

- Difficulty date: March 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, FLOOR ATTACH SUPPORT ANGLE IS CRACKED AT FS 1230 AFT OF TORQUE BOX AT LONG 36.  CUT OUT DAMAGE, FABRICATED REPAIR ANGLE, ALODINED AND PRIMED IAW DC-8 SRM 51-1-8 AND REPAIR ANGLE IAW DC-8 SRM 53-2-0.
